North by Honeywell 163250, Extra Strength Pain Reliever, 250/Box

PAIN STOPPERS EXTRA STRENGTH 250/BXFirst aid 2 pack extra strength pain stoppers. Extra-strength pain relief proven to be effective for severe headaches, and aches and pains associated with fever and arthritis. Active ingredients: aspirin 325mg, salicylamide 152mg, acetaminophen 110mg and caffeine 32.6mg.

Product Specifications

    • DESCRIPTION Pain Stoppers Extra Strength Pain Relievers
    • MANUFACTURERS PART NUMBER 163250
    • PACKAGE QUANTITY 250
    • FORM Tablet
    • ACTIVE COMPOUND Aspirin 250mg, Acetaminophen 250mg, Caffeine 65mg
    • TYPE Pain Relief
    • BRAND Swift First Aid